Hey 😀

Hi, I got diagnosed with crohns in 2010. Prior to being diagnosed i had several hospital visits non of which gave me any answers, my doctors told me I had coeliac disease but that I had recovered from my episode and was ok. Despite being unsure of why I kept ending up being in hospital 4-5 times I went travelling for 3 years and was perfectly fine with no health problems at all. Then In 2010 I returned to the uk in September by the November I was the worst I had been I was hospitalised and reduced to being bed ridden for months in that time I was diagnosed as having crohns and was giving 100mg prednisolone as well as 4x400mg 3times a day asacol, I reduced my steroids 10mg a week and was kept on 4x400mg asacol 3times a day for a year then reduced it slowly to 2x400mg 3 times a day of the asacol. For the first year I was ok then it all started again back to hospital, steroids and more tablets. I have been on and off since I was diagnosed but seem to be fine for longer periods of time. I don't know why but 3 Novembers in a row I have been hospitalised. At the moment i have just come off a 10week stint of steroids and having a strange time. I am living in Singapore at the moment and guess a bit lost from not being at home.

2 Replies

oldestnewest
  • Stress can exacerbate crohn's, and even something as simple as the common cold can be enough to cause a flare up

  • Hi thanks for reply, I am normally ok with my crohns and its only when I have to take antibiotics or other medications that it flare,

    My query is more regarding steroids and why I am feeling like this as I have never been like this before when coming off them and to see if other people have had the same.

    I used to have a stressful life and job but I have changed all that and I normally keep ok these days but after getting c-diff and it occurring I have to be put on antibiotics and that starts the flare and then I'm back on steroids only this time coming off them I feel horrendous I am depressed and seem to cry over the strangest of thing.